# SDR DALA2024040504100

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0276269) CORROSION ON L1 DOOR THRESHOLD SUPPORT AT WL-208, LBL-59 BETWEEN STA-312+5 TO STA-344. REMOVED AND INSTALLED MOPSILL Z-ANGLE PN: 141A8112-20 LOT: N/A IAW B737 SRM 51-40-02-0G STEP 4 AND DWG 141A8110.
